E. Alòs, O. Mazet, and D. Nualart, Stochastic calculus with respect to Gaussian processes, Ann. Probab, vol.29, issue.2, pp.766-801, 2001.

T. G. Andersen, T. Bollerslev, F. X. Diebold, and H. Ebens, The distribution of realized stock return volatility, Journal of Financial Economics, vol.61, issue.1, pp.43-76, 2001.
DOI : 10.1016/S0304-405X(01)00055-1

A. Ayache, S. Cohen, and J. L. Véhel, The covariance structure of multifractional Brownian motion, with application to long range dependence, 2000 IEEE International Conference on Acoustics, Speech, and Signal Processing. Proceedings (Cat. No.00CH37100), 2000.
DOI : 10.1109/ICASSP.2000.860233

URL : https://hal.archives-ouvertes.fr/inria-00581032

A. Ayache and C. El-nouty, The small ball behavior of a non-stationary increments process: the multifractional Brownian motion, 2005.

A. Ayache and M. S. Taqqu, Multifractional processes with random exponent, Publicacions Matem??tiques, vol.49, issue.2, pp.459-486, 2005.
DOI : 10.5565/PUBLMAT_49205_11

URL : http://ddd.uab.cat/record/5116

J. Bardet and D. Surgailis, Nonparametric estimation of the local Hurst function of multifractional Gaussian processes, Stochastic Processes and their Applications, vol.123, issue.3, 2010.
DOI : 10.1016/j.spa.2012.11.009

URL : https://hal.archives-ouvertes.fr/hal-00707201

A. Benassi, S. Jaffard, and D. Roux, Gaussian processes and pseudo-differential elliptic operators, Rev. Mat. Iberoamericana, vol.13, issue.1, pp.19-89, 1997.

C. Bender, An Itô formula for generalized functionals of a fractional Brownian motion with arbitrary Hurst parameter. Stochastic Process, Appl, vol.104, issue.1, pp.81-106, 2003.

C. Bender, An S -transform approach to integration with respect to a fractional Brownian motion, Bernoulli, vol.9, issue.6, pp.955-983, 2003.
DOI : 10.3150/bj/1072215197

C. Bender, T. Sottinen, and E. Valkeila, Arbitrage with fractional Brownian motion? Theory Stoch, Process, vol.13, issue.12, pp.23-34, 2007.

F. Biagini, B. Øksendal, A. Sulem, and N. Wallner, An introduction to white-noise theory and Malliavin calculus for fractional Brownian motion, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.460, issue.2041, pp.460347-372, 2004.
DOI : 10.1098/rspa.2003.1246

S. Bianchi, PATHWISE IDENTIFICATION OF THE MEMORY FUNCTION OF MULTIFRACTIONAL BROWNIAN MOTION WITH APPLICATION TO FINANCE, International Journal of Theoretical and Applied Finance, vol.08, issue.02, pp.255-281, 2005.
DOI : 10.1142/S0219024905002937

T. Björk and H. Hult, A note on Wick products and the fractional Black-Scholes model, Finance and Stochastics, vol.9, issue.2, pp.197-209, 2005.
DOI : 10.1007/s00780-004-0144-5

F. Black and M. Scholes, The Pricing of Options and Corporate Liabilities, Journal of Political Economy, vol.81, issue.3, pp.637-654, 1973.
DOI : 10.1086/260062

B. Boufoussi, M. Dozzi, and R. Marty, Local time and Tanaka formula for a Volterra-type multifractional Gaussian process, Bernoulli, vol.16, issue.4, pp.1294-1311, 2010.
DOI : 10.3150/10-BEJ261

URL : https://hal.archives-ouvertes.fr/hal-00389740

J. C. Bronski, Asymptotics of Karhunen-Loeve Eigenvalues and Tight Constants for Probability Distributions of Passive Scalar Transport, Communications in Mathematical Physics, vol.238, issue.3, pp.563-582, 2003.
DOI : 10.1007/s00220-003-0835-3

F. Comte, L. Coutin, and E. Renault, Affine fractional stochastic volatility models, Annals of Finance, vol.16, issue.4, pp.337-378, 2012.
DOI : 10.1007/s10436-010-0165-3

URL : https://hal.archives-ouvertes.fr/hal-00693627

F. Comte and E. Renault, Long memory in continuous-time stochastic volatility models, Mathematical Finance, vol.8, issue.4, pp.291-323, 1998.
DOI : 10.1111/1467-9965.00057

S. Corlay, The Nyström method for functional quantization with an application to the fractional Brownian motion, 2010.

S. Corlay, Some aspects of optimal quantization and applications to finance, 2011.
URL : https://hal.archives-ouvertes.fr/tel-00626445

S. Corlay and G. Pagès, Abstract, Monte Carlo Methods and Applications, vol.21, issue.1, 2010.
DOI : 10.1515/mcma-2014-0010

L. Coutin, An Introduction to (Stochastic) Calculus with Respect to Fractional Brownian Motion, Séminaire de Probabilités XL, pp.3-65, 2007.
DOI : 10.1007/978-3-540-71189-6_1

URL : https://hal.archives-ouvertes.fr/hal-00635584

L. Decreusefond and A. S. , Stochastic analysis of the fractional Brownian motion, Potential Analysis, vol.10, issue.2, pp.177-214, 1999.
DOI : 10.1023/A:1008634027843

P. Deheuvels and G. V. Martynov, A Karhunen???Loeve decomposition of a Gaussian process generated by independent pairs of exponential random variables, Journal of Functional Analysis, vol.255, issue.9, pp.2363-2394, 2008.
DOI : 10.1016/j.jfa.2008.07.021

F. Delbaen and W. Schachermayer, The mathematics of arbitrage, 2006.

S. Dereich, F. Fehringer, A. Matoussi, and M. Scheutzow, On the link between small ball probabilities and the quantization problem for Gaussian measures on Banach spaces, Journal of Theoretical Probability, vol.16, issue.1, pp.249-265, 2003.
DOI : 10.1023/A:1022242924198

B. Dupire, Pricing with a smile, Risk, vol.7, pp.18-20, 1994.

A. Echelard, J. L. Véhel, and O. Barrière, Terrain Modeling with Multifractional Brownian Motion and Self-regulating Processes, Computer Vision and Graphics, pp.342-351, 2010.
DOI : 10.1007/978-3-642-15910-7_39

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

R. J. Elliott and J. Van-der-hoek, A General Fractional White Noise Theory And Applications To Finance, Mathematical Finance, vol.7, issue.2, pp.301-330, 2003.
DOI : 10.1023/A:1008634027843

R. Engle and C. W. Granger, Co-integration and error correction: Representation, estimation, and testing, Econometric, vol.35, pp.251-276, 1987.
DOI : 10.1017/ccol052179207x.009

K. J. Falconer and J. L. Véhel, Multifractional, Multistable, and Other Processes with??Prescribed Local Form, Journal of Theoretical Probability, vol.13, issue.2, pp.375-401, 2009.
DOI : 10.1007/s10959-008-0147-9

URL : https://hal.archives-ouvertes.fr/inria-00539033

S. Graf, H. Luschgy, and G. Pagès, Functional Quantization and Small Ball Probabilities for Gaussian Processes, Journal of Theoretical Probability, vol.16, issue.4, pp.1047-1062, 2003.
DOI : 10.1023/B:JOTP.0000012005.32667.9d

URL : https://hal.archives-ouvertes.fr/hal-00104809

S. Graf, H. Luschgy, and G. Pagès, Distortion mismatch in the quantization of probability measures, ESAIM: Probability and Statistics, vol.12, pp.127-153, 2008.
DOI : 10.1051/ps:2007044

URL : https://hal.archives-ouvertes.fr/hal-00019228

W. H. Greene, Econometric Analysis, 2012.

P. S. Hagan, D. Kumar, A. S. Lesniewski, and D. E. Woodward, Managing smile risk, 2002.

E. Herbin, J. Lebovits, and J. L. Véhel, Stochastic integration with respect to multifractional Brownian motion via tangent fractional Brownian motion, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00653808

E. Herbin and J. L. Véhel, Stochastic 2-microlocal analysis. Stochastic Process, Appl, vol.119, issue.7, pp.2277-2311, 2009.
DOI : 10.1016/j.spa.2008.11.005

URL : https://hal.archives-ouvertes.fr/hal-00862545

S. L. Heston, A Closed-Form Solution for Options with Stochastic Volatility with Applications to Bond and Currency Options, Review of Financial Studies, vol.6, issue.2, pp.327-343, 1993.
DOI : 10.1093/rfs/6.2.327

H. Holden, B. Øksendal, J. Ubøe, and T. Zhang, Stochastic partial differential equations, 2010.

J. C. Hull and A. White, Pricing Interest-Rate-Derivative Securities, Review of Financial Studies, vol.3, issue.4, pp.573-592, 1990.
DOI : 10.1093/rfs/3.4.573

URL : http://rfs.oxfordjournals.org/cgi/content/short/3/4/573

S. Janson, Gaussian Hilbert Spaces, volume 129 of Cambridge Tracts in Mathematics, 1997.

B. Jourdain, Loss of martingality in asset price models with lognormal stochastic volatility, 2004.

A. N. Kolmogorov, Wienersche spiralen und einige andere interessante kurven im hilbertschen raume. Doklady, pp.115-118, 1940.

H. Kuo, White noise distribution theory. Probability and Stochastics Series, 1996.

J. Lebovits and J. L. Véhel, White noise-based stochastic calculus with respect to multifractional Brownian motion, Stochastics An International Journal of Probability and Stochastic Processes, vol.55, issue.1, 2011.
DOI : 10.1007/s004400050171

URL : https://hal.archives-ouvertes.fr/inria-00580196

A. Lejay and V. Reutenauer, A variance reduction technique using a quantized Brownian motion as a control variate, The Journal of Computational Finance, vol.16, issue.2, 2008.
DOI : 10.21314/JCF.2012.242

URL : https://hal.archives-ouvertes.fr/inria-00393749

M. Li, S. Lim, B. Hu, and H. Feng, Towards Describing Multi-fractality of Traffic Using Local Hurst Function, In Lecture Notes in Computer Science, vol.4488, pp.1012-1020, 2007.
DOI : 10.1007/978-3-540-72586-2_143

H. Luschgy and G. Pagès, Functional quantization of Gaussian processes, Journal of Functional Analysis, vol.196, issue.2, pp.486-531, 2002.
DOI : 10.1016/S0022-1236(02)00010-1

URL : https://hal.archives-ouvertes.fr/hal-00102159

H. Luschgy and G. Pagès, Sharp asymptotics of the functional quantization problem for Gaussian processes, Ann. Probab, vol.32, issue.2, pp.1574-1599, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00102159

H. Luschgy and G. Pagès, Functional quantization of a class of Brownian diffusions: A constructive approach, Stochastic Processes and their Applications, vol.116, issue.2, pp.310-336, 2006.
DOI : 10.1016/j.spa.2005.09.003

URL : https://hal.archives-ouvertes.fr/hal-00018855

H. Luschgy and G. Pagès, Functional quantization rate and mean regularity of processes with an application to L??vy processes, The Annals of Applied Probability, vol.18, issue.2, pp.427-469, 2008.
DOI : 10.1214/07-AAP459

B. B. Mandelbrot and J. W. Ness, Fractional Brownian Motions, Fractional Noises and Applications, SIAM Review, vol.10, issue.4, pp.422-437, 1968.
DOI : 10.1137/1010093

R. Merton, Theory of Rational Option Pricing, The Bell Journal of Economics and Management Science, vol.4, issue.1, pp.141-183, 1973.
DOI : 10.2307/3003143

D. Nualart, A white noise approach to fractional Brownian motion In Stochastic analysis: classical and quantum, World Sci. Publ, pp.112-126, 2005.

G. Pagès and J. Printems, Optimal quadratic quantization for numerics: the Gaussian case, Monte Carlo Methods and Applications, vol.9, issue.2, pp.135-165, 2003.
DOI : 10.1515/156939603322663321

G. Pagès and J. Printems, Functional quantization for numerics with an application to option pricing, Monte Carlo Methods and Applications, vol.11, issue.4, pp.407-446, 2005.
DOI : 10.1515/156939605777438578

R. Peltier and J. L. Véhel, Multifractional Brownian motion: definition and preliminary results Rapport de recherche de l'INRIA, no. 2645, 1995.

Q. Peng, Inférence statistique pour des processus multifractionnaires cachés dans un cadre de modèles à volatilité stochastique, 2011.

J. Pycke, Explicit Karhunen-Lo??ve expansions related to the Green function of the Laplacian, Approximation and Probability, pp.263-270, 2006.
DOI : 10.4064/bc72-0-17

S. A. Stoev and M. S. Taqqu, How rich is the class of multifractional Brownian motions? Stochastic Process, Appl, vol.116, issue.2, pp.200-221, 2006.

A. M. Zapa?a, Jensen's inequality for conditional expectations in Banach spaces, Real Analysis Exchange, vol.26, issue.2, pp.541-552, 2000.

M. Zähle, Integration with respect to fractal functions and stochastic calculus. I. Probab. Theory Related Fields, pp.333-374, 1998.